Skip to Main content Skip to Navigation
Journal articles

Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00731436
Contributor : Marco Cannone <>
Submitted on : Wednesday, September 12, 2012 - 5:05:41 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00731436, version 1

Citation

Marco Cannone, Cheng He, Grzegorz Karch. Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n. Gakuto International Series, Mathematical Sciences and Applications, 2011, 35 (1), pp.17-30. ⟨hal-00731436⟩

Share

Metrics

Record views

205